# SDR AALA20131014012

- Difficulty date: October 14, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 80,716 hours, 38,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dome Nut
- Condition: Stripped
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACELLE LIGHT HAS A BAD DOMENUT AT ABOUT 7 O"CLOCK POSITION & STATION 1186 ABOVE LONGERON 17 LT.  REPLACED DOMENUTS & INSTALLED ON FABRICATED STRAP IAW SRM 53-05-00 FIG 124 & AARD 51-00-00-07.
